MathSciNet Relay Station
MathSciNet bibliographic data
MR1974660 (2004d:03100) 03E15 (03E35 28A80)
Darji, Udayan B.; Keleti, Tamás Covering $\Bbb R$ with translates of a compact set. Proc. Amer. Math. Soc. 131 (2003), no. 8, 2598–2596 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement